Department of Mathematical Sciences
Northern Illinois University
Some preprints and papers available online
Maximal torsion radicals in sigma[M] and minimal prime M-ideals,
18 pp (2002),
to appear in Comm. Algebra
On maximal radicals and prime M-ideals, preprint, 7 pp (2000),
to appear in East-West J. Math
On flatness and the Ore condition,
Noncommutative Localization in Algebra and Topology,
A. Ranicki, Ed., 2005, 1-4.
A note on Cohn's universal localization at a semiprime ideal,
Bull. Austral. Math. Soc.
69 (2004), 361-367
M-injective modules and prime M-ideals,
30 (2002), 4649-4676.
Talk on the above paper, All Ireland Algebra Days, May 2001
A note on additive rank functions,
29 (2001), 4919-4922.
On Universal Localization at Semiprime Goldie Ideals,
Ring Theory, Proceedings of the Biennial Ohio State-Denison Conference,
S.K. Jain and S. Tariq Rizvi, editors,
Singapore, New Jersey, London, Hong Kong,
pp. 41-57 (1993).
Edinburgh conference on Noncommutative Localization in Algebra and Topology, April 2002
Workshop on rings at Warwick, May 2002
A note on prime ideals which test injectivity,
(with W. D. Weakley).
Piecewise Noetherian Rings,
Comm. Algebra 12 (1984), 2679-2706,
Maximal torsion radicals over rings with finite reduced rank,
Proceedings of the Twelfth Hudson Symposium,
Lecture Notes in Math. No. 951,
Springer-Verlag, 4l-46 (1982).
Rings with finite reduced rank,
Comm. Algebra 10 (1982), 1517-1536
On inversive localization,
Module Theory, Seattle, 1977,
Lecture Notes in Math. No. 700,
Springer-Verlag, pp. 46-56, (1979).
Finitely annihilated modules and orders in Artinian rings,
Comm. Algebra 6 (1978), 1-34,
(with Bill Blair)
On the torsion theoretic support of a module,
Hokkaido. Math. J. 6 (1977), 16-27
Sur les anneaux FBN a gauche,
Les Annales des Sciences Mathematiques du Quebec
1 (1977), 59-62.
(translated from the original French)
Some aspects of noncommutative localization,
Noncommutative Ring Theory, Kent State, 1975,
Lecture Notes in Math. No. 545,
Springer-Verlag, 2-31 (1976).
Perfect quotient functors,
A characterization of prime ideals,
J. Indian Math. Soc.
Some homological classes of rings and modules,
Thesis, Indiana University, 1967
to John Beachy's homepage